Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has suddenly started thinking abnormally about genital organs, diagnosed with COD, prescribed serta 50 1 HS. What should be done?

Hi, my 12 yrs old daughter has started thinking abnormaly regarding genital organs suddenly since last week. Whenever she gets chance she writes her thoughts in a paper & gives to her mother. Other wise she is very brillient in study & other activities like dance etc. My psychiatris has dignosed COD & started tab. serta 50 1 HS. WHAT TO DO ?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As your daughter is examined by your Psychiatrist, and diagnosed as Compulsive -onsessive disorder, you have to continue the medication as per the doctor advise.
Obsession are inappropriate recurrent and persistent thoughts that caused marked distress and anxiety.
Sertaline is an antidepressant drug and is useful in compulsive obsessive disorder.
So continue the medication as prescribed.
Hope I have answered your query.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor